EconPapers    
Economics at your fingertips  
 

From Finite Sample to Asymptotic Methods in Statistics by Pranab K. Sen, Julio M. Singer, Antonio C. Pedroso de Lima

Erkki P. Liski

International Statistical Review, 2010, vol. 78, issue 2, 318-318

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/j.1751-5823.2010.00118_4.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:istatr:v:78:y:2010:i:2:p:318-318

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0306-7734

Access Statistics for this article

International Statistical Review is currently edited by Eugene Seneta and Kees Zeelenberg

More articles in International Statistical Review from International Statistical Institute Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:istatr:v:78:y:2010:i:2:p:318-318